# SDR USAA20090925SB153

- Difficulty date: September 25, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LT EMERGENCY LIGHTS ILLUMINATE AFTER POWER IS SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED THE AFT LT EMERGENCY LIGHT BATTERY CHARGER/POWER SUPPLY PER MM 33-51-51-962-016.  OPERATIONAL CHECK GOOD.
